# SDR ANCF20250707321

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N937AV
- Make and model: Airbus A320-251N
- Aircraft serial: 10394
- Aircraft time: 12,833 hours, 6,174 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 23,091 hours, 7,650 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863002
- Part serial: MX832141
- Condition: Faulted
- Location: Zone 400
- Part time: 12,833 hours, 6,174 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD Y RSVR LOW LVL AND LO PRESS SYSTEM   HYD Y RSVR LOW LVL AND LO PRESS SYSTEM, IAW TSM 29-13-00-810-804-A,  REPLACED ENGINE PUMP ON ENGINE #2 FOLLOWING INSTRUCTIONS GIVEN IN AMM 29-13-51-000-809-A AND AMM 29-13-51-400-809-A. PENDING ENGINE RUN UP AND TEST.
